Straight, No Chaser In The News: Increased Risk of Miscarriage with Treatment for Yeast Infections
Common things happen commonly. Part of that reality for many women involves the presence of yeast (Candidal) infections. In the news is a report published in the Journal of the American Medical Association that taking oral fluconazole (Diflucan) may increase the risk and rate of miscarriage if taken during early pregnancy. In fact, the rate of miscarriages was 50% higher in those taking fluconazole during early pregnancy.
What do this mean for you? Odds are, you don’t know if you’re pregnant during the times at which you’re most at risk for the effects of medication. The take-home message her is if you have to take medicine for a yeast infection are of child-bearing age, you should probably take a pregnancy test first.
Order your copy of Dr. Sterling’s new book Behind The Curtain: A Peek at Life from within the ER at , iTunes, Amazon, Barnes and Nobles and wherever books are sold.
Thanks for liking and following Straight, No Chaser! This public service provides a sample of what http://www.SterlingMedicalAdvice.com (SMA) and 844-SMA-TALK offers. Please share our page with your friends on WordPress, like us on Facebook @ and follow us on Twitter at @asksterlingmd.